바로가기메뉴

본문 바로가기 주메뉴 바로가기

logo

  • P-ISSN3059-0604
  • E-ISSN3059-1309
  • KCI

COMMON FIXED POINTS FOR WEAKENED COMPATIBLE MAPPINGS SATISFYING THE GENERALIZED ϕ-WEAK CONTRACTION CONDITION

Common Fixed Points for Weakened Compatible Mappings Satisfying the Generalized ϕ-weak Contraction Condition

한국수학교육학회지시리즈B:순수및응용수학 / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2019, v.26 no.2, pp.99-110
https://doi.org/https://doi.org/10.7468/jksmeb.2019.26.2.99
Jain, Deepak (Department of Mathematics, Deenbandhu Chhotu Ram University of Science and Technology)
Kumar, Sanjay (Department of Mathematics, Deenbandhu Chhotu Ram University of Science and Technology)
Jung, Chahn Yong (Department of Business Administration, Gyeongsang National University)

Abstract

In this paper, we prove some common fixed point theorems for pairs of weakened compatible mappings (subcompatible and occasionally weakly compatible mappings) satisfying a generalized <TEX>${\phi}-weak$</TEX> contraction condition involving various combinations of the metric functions. In fact, our results improve the results of Jain et al.. Also we provide an example for validity of our results.

keywords
<tex> ${\phi}-weak$</tex> contraction, subcompatible mappings, occasionally weakly compatible mappings, property (E.A)

한국수학교육학회지시리즈B:순수및응용수학